Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.
Yes, vitamin D can cause heart palpitations and this is due to the fact that it enhances calcium absorption. Calcium is very relevant in the function of the heart muscle. If you are having heart palpitations, then stop taking the vitamin D and get yourself evaluated by your GP.
I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5-stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!
A deficiency of vitamin D can also cause palpitations. As I mentioned, the heart muscle requires calcium to function properly and vitamin D enhances calcium absorption. Too much vitamin D means too much calcium and too little vitamin D means too little calcium.
Whatever disturbs this balance will result in heart palpitations.
If you Echo was normal, then I will not worry much about what the EKG has shown.
Yes, that is correct!
Glad to help!
Please take good care and leave a 5-star rating for the service.